CSpace

Browse/Search Results:  1-10 of 171 Help

Selected(0)Clear Items/Page:    Sort:
Desingularization of vortex rings in 3 dimensional Euler flows 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 270, 页码: 1258-1297
Authors:  Cao, Daomin;  Wan, Jie;  Zhan, Weicheng
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Liouville type theorems for elliptic equations with Dirichlet conditions in exterior domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 9, 页码: 7231-7252
Authors:  Dai, Wei;  Qin, Guolin
Favorite  |  View/Download:10/0  |  Submit date:2020/09/23
The method of scaling spheres  Hardy-H?non type equations  Liouville theorems  Nonnegative solutions  Exterior domains  
Vanishing viscosity limit to the planar rarefaction wave for the two-dimensional full compressible Navier-Stokes equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 3160-3195
Authors:  Li, Xing;  Li, Lin-An
Favorite  |  View/Download:13/0  |  Submit date:2020/06/30
Euler equations  Planar rarefaction wave  Hyperbolic wave  Vanishing viscosity  Navier-Stokes equations  
A new metric for statistical properties of long time behaviors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 4, 页码: 2741-2773
Authors:  Zheng, Liqi;  Zheng, Zuohuan
Favorite  |  View/Download:22/0  |  Submit date:2020/06/30
Generic point  Unique ergodicity  Time average  Weak mean equicontinuity  
Nonlinear stability of large amplitude viscous shock wave for general viscous gas 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 2, 页码: 1226-1242
Authors:  He, Lin;  Huang, Feimin
Favorite  |  View/Download:20/0  |  Submit date:2020/06/30
Zero-viscosity limit of the incompressible Navier-Stokes equations with sharp vorticity gradient 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 10, 页码: 5855-5891
Authors:  Liao, Jiajiang;  Sueur, Franck;  Zhang, Ping
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
On Riemann solutions under different initial periodic perturbations at two infinities for 1-d scalar convex conservation laws 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 9, 页码: 5140-5155
Authors:  Yuan, Qian;  Yuan, Yuan
Favorite  |  View/Download:10/0  |  Submit date:2020/05/24
Conservation laws  Shock waves  Rarefaction waves  Periodic perturbations  
Energy and cross-helicity conservation for the three-dimensional ideal MHD equations in a bounded domain 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 8, 页码: 4079-4101
Authors:  Wang, Yi;  Zuo, Bijun
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
Averaging principle for slow-fast stochastic differential equations with time dependent locally Lipschitz coefficients 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 268, 期号: 6, 页码: 2910-2948
Authors:  Liu, Wei;  Roeckner, Michael;  Sun, Xiaobin;  Xie, Yingchao
Favorite  |  View/Download:9/0  |  Submit date:2020/05/24
Averaging principle  Local Lipschitz  Time-dependent  Strong convergence  Stochastic differential equations